# SDR CA131209010

- Difficulty date: December 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CRUIZE AT FL340, FLIGHT CREW HAS REPORTED CAUTION "CABIN ALT" COMING ON ACCOMPANIED WITH GRADUAL DELTA P DECREASE AND CABIN ALT CLIMB.  WHILE PILOTS WERE LOOKING FOR ABNORMAL PROCEDURES IN AFM THE CABIN ALT RAPIDLY REACHED 10000 FT AND "CABIN ALT" WARNING CAME ON.  NOT HAVING TIME TO PERFORM ABNORMAL PROCEDURES THE CREW HAS ELECTED TO PERFORM EMERGENCY DESCENT TO FL35 AND DIVERT TO THE DEPARTURE AIRPORT.  AN UNEVENTFUL LANDING WAS PERFORMED.  THE TROUBLESHOOTING ACTIVITIES PERFOMED AFTER LANDING DID NOT REVEAL ANY ABNORMALITIES IN PRESSURIZATION SYSTEM.  BOTH OUTFLOW VALVES WERE CLEANED AND THE ACFT RETURNED TO SERVICE.
